# SDR FDEA201706301851

- Difficulty date: June 30, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,815 hours, 25,968 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARO BAY FLOOR PANEL 6R IS DAMAGED.   REPAIRED THE FLOOR PANEL IAW SRM 53-00-50,  REV 121.
